MAUDE Adverse Event Report: APOLLO ENDOSURGERY OVERSTITCH 2-0 POLYPROPYLENE SUTURE; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY OVERSTITCH 2-0 POLYPROPYLENE SUTURE; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number PLY-G02-020-APL
Medical Device Problem Codes Break (1069); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6 device code a0401 is being used to capture the reportable event of suture break.
 
Event or Problem Description
It was reported to boston scientific corporation that an overstitch 2-0 polypropylene suture was used during an endoscopic sleeve gastroplasty procedure performed on (b)(6) 2025.During the procedure, it was not possible to exchange the suture from the anchor exchange to the needle driver.It was noticed that the anchor of the suture was bent, and later the suture broke.The procedure was completed using another device of the same model.There were no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6.Device code a0401 is being used to capture the reportable event of suture break.Block h11: the device did not return for analysis however the customer provided some pictures.A media inspection was performed, where it can be observed the suture broken and the anchor bent.The reported event of suture break was confirmed.The most probable cause remains unknown; since it cannot be determined without the proper evaluation of the device.

Brand Name
OVERSTITCH 2-0 POLYPROPYLENE SUTURE
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
ASSUT EUROPE SPA
via giuseppe gregoraci 12
rome, rm 00137
IT   00137
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21813297
Report Number3005099803-2025-01557
Device Sequence Number12970411
Product Code OCW
UDI-Device Identifier10811955020732
UDI-Public(01)10811955020732(11)240701(17)290701(10)24SE7104
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K191439
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPLY-G02-020-APL
Device Catalogue NumberPLY-G02-020-APL
Device Lot Number24SE7104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Supplement Date Received by Manufacturer06/04/2025
Initial Report FDA Received Date04/10/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age45 YR
Patient SexFemale